Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 40, NWS San Francisco Bay Area, CA

March 15, 2016

NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 15, 2016, 12:59 PM PDT. It took effect at Mar 15, 2016, 3:00 PM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2016, 12:59 PM PDT (19:59 UTC)
In effect from
Mar 15, 2016, 3:00 PM PDT
Expired
Mar 16, 2016, 4:00 AM PDT
In force
13 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

590 
WHUS76 KMTR 151959
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1259 PM PDT TUE MAR 15 2016

PZZ560-160400-
/O.NEW.KMTR.SC.Y.0040.160315T2200Z-160316T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
1259 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-160400-
/O.EXT.KMTR.RB.Y.0020.000000T0000Z-160316T1100Z/
/O.EXB.KMTR.SC.Y.0038.160315T2200Z-160316T1100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
1259 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 AM
PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT WEDNESDAY. THE
SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 4 AM
PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ570-160400-
/O.EXB.KMTR.SC.Y.0038.160315T2200Z-160317T0400Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
1259 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-160400-
/O.EXB.KMTR.SC.Y.0038.160315T2200Z-160316T1100Z/
POINT ARENA TO POINT REYES TO 10 NM-
1259 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-160400-
/O.EXT.KMTR.SC.Y.0038.160315T2200Z-160316T1100Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
1259 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-160400-
/O.EXT.KMTR.SC.Y.0039.160315T2200Z-160316T1100Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
1259 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-160400-
/O.EXT.KMTR.SC.Y.0038.000000T0000Z-160316T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
1259 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-160400-
/O.EXT.KMTR.SC.Y.0038.000000T0000Z-160316T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
1259 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
452 
WHUS76 KMTR 160424
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
924 PM PDT TUE MAR 15 2016

PZZ545-161230-
/O.EXT.KMTR.RB.Y.0020.000000T0000Z-160316T2200Z/
/O.CON.KMTR.SC.Y.0038.000000T0000Z-160316T1100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
924 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 PM
PDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
3 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 4 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ576-161230-
/O.EXT.KMTR.SC.Y.0038.000000T0000Z-160317T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
924 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-161230-
/O.EXT.KMTR.SC.Y.0038.000000T0000Z-160317T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
924 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-161230-
/O.CON.KMTR.SC.Y.0038.000000T0000Z-160317T0400Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
924 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-161100-
/O.CON.KMTR.SC.Y.0038.000000T0000Z-160316T1100Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
924 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-161100-
/O.CON.KMTR.SC.Y.0039.000000T0000Z-160316T1100Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
924 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-161100-
/O.CON.KMTR.SC.Y.0038.000000T0000Z-160316T1100Z/
POINT ARENA TO POINT REYES TO 10 NM-
924 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-161100-
/O.CON.KMTR.SC.Y.0040.000000T0000Z-160316T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
924 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
176 
WHUS76 KMTR 161021
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
321 AM PDT WED MAR 16 2016


PZZ545-161830-
/O.CON.KMTR.RB.Y.0020.000000T0000Z-160316T2200Z/
/O.CON.KMTR.SC.Y.0038.000000T0000Z-160316T1100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
321 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
3 PM PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN
EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ570-161830-
/O.CON.KMTR.SC.Y.0038.000000T0000Z-160317T0400Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
321 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-161130-
/O.CON.KMTR.SC.Y.0038.000000T0000Z-160316T1100Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
321 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-161130-
/O.CON.KMTR.SC.Y.0039.000000T0000Z-160316T1100Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
321 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-161830-
/O.CON.KMTR.SC.Y.0038.000000T0000Z-160317T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
321 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-161130-
/O.CON.KMTR.SC.Y.0038.000000T0000Z-160316T1100Z/
POINT ARENA TO POINT REYES TO 10 NM-
321 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-161130-
/O.CON.KMTR.SC.Y.0040.000000T0000Z-160316T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
321 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-161830-
/O.CON.KMTR.SC.Y.0038.000000T0000Z-160317T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
321 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 11:01 AM PDT, 1 hour 58 minutes earlier.

Area forecast discussion, Mar 15, 11:01 AM PDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1101 AM PDT TUE MAR 15 2016

.SYNOPSIS...DRY WEATHER AND A WARMING TREND ARE IN STORE FOR THE
AREA THIS WEEK AS HIGH PRESSURE BUILDS OVER THE WEST COAST.
CURRENT FORECAST MODELS ARE SUGGESTING SOME POTENTIAL FOR RAIN BY
SUNDAY.

&&

.DISCUSSION...AS OF 2:43 AM PDT TUESDAY...THE CURRENT SATELLITE
WATER VAPOUR IMAGE IS SHOWING MOIST AIR PASSING OVER THE FORECAST
AREA AS HIGH PRESSURE BEGINS TO BUILD OVER THE EASTERN PACIFIC.
THIS MOISTURE IS RESULTING IN A THIN LAYER OF HIGH CLOUDS WHICH
SHOULD EXIT THE AREA LATER TODAY AS THE RIDGE OF HIGH PRESSURE
CONTINUES TO BUILD OVER THE AREA. DEW POINT DEPRESSIONS ARE
RUNNING ABOUT 3 TO 4 DEGREES CELSIUS...BUT THERE IS SOME MIXING
GOING ON IN THE ATMOSPHERE WHICH SHOULD HELP TO MAINTAIN THIS
SPREAD PREVENTING ANY WIDE SPREAD FOG THIS MORNING.

THE 0000Z ECMWF AND GFS40 HAVE INITIALIZED WELL WITH THE CURRENT
SYNOPTIC SCALE WEATHER PATTERN AND REMAIN IN GOOD AGREEMENT
THROUGH THE WEEKEND INTO EARLY NEXT WEEK. IF YOU ARE A FAN OF DRY
SEASONALLY WARM SPRING WEATHER THEN YOU ARE GOING TO ENJOY THIS
WEEK. BOTH OF THE PREVIOUSLY MENTIONED MODELS BUILD A RIDGE OF
HIGH PRESSURE OVER THE WEST COAST THIS WEEK WITH 500MB HEIGHTS
PEAKING AT 573DM ON FRIDAY. AT THE SURFACE GENERALLY LIGHT
NORTHERLY WINDS ARE  OVER LAND FOR MUCH OF THE WEEK WHICH WILL
CONTRIBUTE TO SEASONALLY WARM AFTERNOON TEMPERATURES.

THE RAINY SEASON IS NOT QUITE OVER YET AND THANKFULLY THE CURRENT
ECMWF AND GFS40 ARE INDICATING THAT A STORM SYSTEM WILL BEGIN TO
IMPACT THE FORECAST AREA SUNDAY PERSISTING INTO MONDAY. THE
DETAILS ARE STILL UNFOLDING WITH THIS SYSTEM BUT CONFIDENCE IS
BUILDING THAT MOST OF OUR AREA WILL SEE MEASURABLE PRECIPITATION
NEXT SUNDAY AND MONDAY.

&&

.AVIATION...AS OF 11:00 AM PDT TUESDAY...WIDESPREAD VFR TODAY WITH
A FEW HIGH CLOUDS BUT OTHERWISE CLEAR SKIES. LOCALIZED PATCHY
DENSE FOG IN THE NORTH BAY INLAND VALLEYS TONIGHT.

VICINITY OF KSFO...VFR.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR.

&&

.MARINE...AS OF 5:00 AM PDT TUESDAY...HIGH PRESSURE OFF THE
CENTRAL CALIFORNIA COAST WILL BRING MODERATE WINDS TO THE
SOUTHERN WATERS THROUGH TONIGHT. WINDS WILL DECREASE AS THE HIGH
MOVES INLAND AND THE FLOW BECOMES OFFSHORE.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...ROUGH BAR ADVISORY FOR SF BAR
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM FROM 3 PM

&&

PUBLIC FORECAST: LARRY
AVIATION: DRP
MARINE: CANEPA

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.